Alert archive / Maine / Storm Warnings in 2008
Storm Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Nov 24, 2008, 3:30 PM EST. It took effect at Nov 25, 2008, 10:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2008, 3:30 PM EST (20:30 UTC)
- In effect from
- Nov 25, 2008, 10:00 AM EST
- Expired
- Nov 26, 2008, 6:44 AM EST
- In force
- 21 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCAR 242030 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 330 PM EST MON NOV 24 2008 ANZ050>052-250500- /O.UPG.KCAR.GL.A.0006.081125T1800Z-081126T2100Z/ /O.NEW.KCAR.SR.W.0003.081125T2100Z-081126T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 330 PM EST MON NOV 24 2008 ...STORM WARNING IN EFFECT FROM 4 PM TUESDAY TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 12 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
7 follow-up statements
000 WHUS71 KCAR 250302 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1002 PM EST MON NOV 24 2008 ANZ050>052-251100- /O.CON.KCAR.SR.W.0003.081125T2100Z-081126T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1002 PM EST MON NOV 24 2008 ...STORM WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 12 PM EST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 12 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ NORCROSS
000 WHUS71 KCAR 250827 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 327 AM EST TUE NOV 25 2008 ANZ050>052-251600- /O.EXT.KCAR.SR.W.0003.081125T2100Z-081126T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 327 AM EST TUE NOV 25 2008 ...STORM WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY... THE STORM WARNING IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
000 WHUS71 KCAR 251454 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 954 AM EST TUE NOV 25 2008 ANZ050>052-252300- /O.EXT.KCAR.SR.W.0003.081125T1500Z-081126T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 954 AM EST TUE NOV 25 2008 ...STORM WARNING NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE STORM WARNING IS NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
000 WHUS71 KCAR 252235 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 535 PM EST TUE NOV 25 2008 ANZ050>052-260500- /O.CON.KCAR.SR.W.0003.000000T0000Z-081126T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 535 PM EST TUE NOV 25 2008 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
000 WHUS71 KCAR 260251 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 951 PM EST TUE NOV 25 2008 ANZ050>052-261100- /O.CON.KCAR.SR.W.0003.000000T0000Z-081126T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 951 PM EST TUE NOV 25 2008 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ NORCROSS
000 WHUS71 KCAR 260941 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 441 AM EST WED NOV 26 2008 ANZ050>052-261200- /O.EXT.KCAR.SR.W.0003.000000T0000Z-081126T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 441 AM EST WED NOV 26 2008 ...STORM WARNING NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... THE STORM WARNING IS NOW IN EFFECT UNTIL 7 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
000 WHUS71 KCAR 261144 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 644 AM EST WED NOV 26 2008 ANZ050>052-261245- /O.CAN.KCAR.SR.W.0003.000000T0000Z-081126T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 644 AM EST WED NOV 26 2008 ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE STORM WARNING. $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Nov 24, 3:40 AM EST, 11 hours 50 minutes earlier.
Area forecast discussion, Nov 24, 3:40 AM EST, 11 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
340 AM EST MON NOV 24 2008
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TODAY...THEN BUILD ACROSS
THE CANADIAN MARITIMES TONIGHT. A LOW PRESSURE STORM SYSTEM WILL
APPROACH FROM THE WEST ON TUESDAY. THIS WILL BRINING A WIND EVENT
TO THE DOWNEAST AREA BEFORE THE STORM EXISTS THE AREA WEDNESDAY
NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE UPPER LEVEL TROF ACROSS EASTERN CANADA WILL CONTINUE TO MOVE
EAST TODAY. THIS WILL RESULT IN SOME WEAK RIDGING ACROSS OUR AREA
LATER TODAY AND TONIGHT BOTH AT THE SURFACE AND ALOFT.
EXPECT M/SUNNY SKIES TO START TODAY BUT HIGH AND MID LEVEL CLOUD
WILL GRADUALLY INCREASE LATER TODAY AND TONIGHT IN RESPONSE TO LOW
PRESSURE SLOWLY APPROACHING FROM THE WEST.
LATEST MODEL RUNS CONTINUE TO DELAY THE ONSET OF PRECIPITATION
ASSOCIATED WITH THIS SYSTEM AS LARGE SURFACE HIGH BUILDS ACROSS
EASTERN CANADA. SOME LIGHT SNOW MAY BEGIN TO DEVELOP LATE TONIGHT
ACROSS THE EXTREME WESTERN PORTIONS OF THE FA BUT MOST AREAS WILL
REMAIN PRECIPITATION FREE THROUGH TONIGHT.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
COLD ARCTIC AIR NOW IN PLACE OVER THE CANADIAN PLAINS WILL MOVE
INTO THE UPPER MIDWEST TODAY. THIS WILL DEVELOP A STRONG LOW
PRESSURE STORM SYSTEM OVER THE GREAT LAKES. AS THIS LOW
INTENSIFIES...AN EQUALLY STRONG HIGH PRESSURE SETS UP OVER THE
CANADIAN MARITIMES. IN BETWEEN THESE TWO SYSTEMS IS MAINE. BY
TUESDAY NIGHT...A VERY STRONG SURFACE PRESSURE GRADIENT SETS UP
DIRECTLY OVER THE FORECAST AREA. COLD AIR WILL THEN SWING AROUND
THE BASE OF THE LOW PRESSURE CENTER...NOW OVER NEW YORK...AND UP
THE EAST COAST. THIS IS A CLASSIC SETUP FOR A STRONG WIND EVENT.
NEW MODEL GUIDANCE SUGGEST THE OVERALL PROGRESSION OF THIS STORM
SYSTEM IS SLOWING DOWN. THE NAM IS NOW THE SLOWEST OF THE
SOLUTIONS...WHILE THE GFS IS ONLY SLIGHTLY SLOWER THAN PREVIOUS
RUNS. IN LIGHT OF THIS DATA...FEEL THAT IT IS PRUDENT TO ADJUST AT
THE TIMING OF THE WIND WATCH CURRENTLY IN EFFECT FOR THE DOWNEAST
COAST. WILL ALSO EXTEND THIS WATCH INLAND TO INCLUDE ZONES 15
THROUGH 16...INCLUDING THE BANGOR AREA. THIS IS BASED LARGELY ON
DAMAGE FROM PAST WIND EVENTS OF A SIMILAR SETUP.
PRECIPITATION TYPE DURING THIS EVENT WILL BE TRICKY. TUESDAY NIGHT
WILL LIKELY SEE RISING TEMPERATURES OVERNIGHT IN THE DEEP
SOUTHERLY FLOW. HAVE USED THE GFS40 GUIDANCE FOR THE TEMPERATURE
FORECAST IN LIEU OF GMOS FOR THIS REASON. PRECIPITATION WILL LIKELY
START OFF AS SNOW AND QUICKLY CHANGE OVER TO RAIN OR RAIN AND SNOW
MIX ACROSS ALL AREAS SOUTH OF HOULTON TO THE COAST. THIS WAS
DEPICTED WELL IN THE PREVIOUS FORECAST AND THERE IS LITTLE CHANGE
THIS MORNING. BEST ESTIMATES PUT STORM TOTAL QPF IN THE 1 TO 2
INCH RANGE FOR THE ENTIRE EVENT.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
GMOS USED TO INITIALIZE FORECAST. NO NOTABLE WEATHER NOTED DURING
THIS PERIOD.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL PREVAIL ACROSS THE REGION TODAY THROUGH MOST
OF TONIGHT. THE ONLY EXCEPTION WILL BE KBGR WHICH MAY DROP TO MVFR
LATE TONIGHT IN ANY -SN THE DEVELOPS MNLY AFT 06Z. CONDITIONS WILL
DETERIORATE OVERNIGHT TUESDAY AS A STORM SYSTEM APPROACHES.
&&
.MARINE...
NEAR TERM: HAVE EXTENDED THE SCA THROUGH 15Z BASED ON CURRENT OBS
STILL SHOWING MARGINAL SCA CONDITIONS. OTHERWISE WINDS/SEAS WILL
REMAIN BELOW SCA LEVELS THROUGH TONIGHT.
SHORT TERM:
GALE WATCH WILL CONTINUE. HOWEVER TIMING HAS BEEN ADJUSTED DUE
TO THE STORM SYSTEM SLOWING DOWN. WATCH NOW IN EFFECT FROM TUESDAY THROUGH
WEDNESDAY. SEAS EXPECTED TO INCREASE UP TO 15 TO 19 FEET WITH THE
COMING STORM SYSTEM.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
FOR MEZ015>017-029-030.
MARINE...GALE WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON
FOR ANZ050>052.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ANZ050-
051.
&&
NEAR TERM...DUDA
SHORT TERM...LERICOS
LONG TERM...LERICOS
AVIATION...DUDA
MARINE...DUDA/LERICOSHazardous weather outlook, Nov 24, 3:28 PM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 328 PM EST MON NOV 24 2008 MEZ001-002-005-006-252030- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK- 328 PM EST MON NOV 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ003-004-010-252030- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-CENTRAL PISCATAQUIS- 328 PM EST MON NOV 24 2008 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ011-031-252030- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- 328 PM EST MON NOV 24 2008 ...WIND ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 10 AM EST WEDNESDAY... ...FLOOD WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-252030- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- 328 PM EST MON NOV 24 2008 ...HIGH WIND WARNING IN EFFECT FROM 5 PM TUESDAY TO 10 AM EST WEDNESDAY... ...FLOOD WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ032-252030- NORTHERN WASHINGTON- 328 PM EST MON NOV 24 2008 ...WIND ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-252030- COASTAL HANCOCK-COASTAL WASHINGTON- 328 PM EST MON NOV 24 2008 ...HIGH WIND WARNING IN EFFECT FROM 5 PM TUESDAY TO 10 AM EST WEDNESDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... ...FLOOD WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. COASTAL FLOOD WATCH. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-252030- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 328 PM EST MON NOV 24 2008 ...STORM WARNING IN EFFECT FROM 4 PM TUESDAY TO 12 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:46 PM EST | High Wind Warning | CAR | Hancock, Penobscot, Washington | 42 hr |
| Nov 24, 3:46 PM EST | Wind Advisory | CAR | Penobscot, Piscataquis, Washington | 36 hr |
| Nov 24, 3:49 PM EST | Flood Watch | CAR | Hancock, Penobscot, Piscataquis, Washington | 47 hr |
| Nov 24, 3:51 PM EST | Coastal Flood Watch | CAR | Hancock, Washington | 19 hr |
| Nov 24, 3:53 PM EST | Winter Storm Watch | CAR | Piscataquis, Somerset | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.